Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 42, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 18, 2007, 3:02 PM CDT for Walton County, Florida. It took effect at Apr 19, 2007, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 3:02 PM CDT (20:02 UTC)
- In effect from
- Apr 19, 2007, 1:00 PM CDT
- Expired
- Apr 19, 2007, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2139 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 182002 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 302 PM CDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY ACROSS THE INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON ACROSS THE COASTAL ZONES OF THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A MUCH DRIER AIRMASS WILL WORK SOUTH ACROSS THE REGION THROUGH FRIDAY BEHIND A PASSING LOW PRESSURE SYSTEM MOVING OFF THE MID ATLANTIC STATES. DAYTIME RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 30 PERCENT FOR MANY INLAND LOCATIONS THURSDAY AFTERNOON AND FRIDAY AFTERNOON. FLZ001-003-005-191030- /O.UPG.KMOB.FW.A.0033.070419T1800Z-070419T2300Z/ /O.NEW.KMOB.FW.W.0042.070419T1800Z-070419T2300Z/ /O.NEW.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 302 PM CDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. A MUCH DRIER AIRMASS WILL WORK SOUTH ACROSS THE REGION THROUGH FRIDAY BEHIND A PASSING LOW PRESSURE SYSTEM MOVING OFF THE MID ATLANTIC STATES. DAYTIME RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 30 PERCENT FOR MANY INLAND LOCATIONS THURSDAY AFTERNOON AND FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR FRIDAY AS WELL. $$ FLZ002-004-006-008-191030- /O.NEW.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.CON.KMOB.FW.A.0033.070419T1800Z-070419T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 302 PM CDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH FOR THURSDAY FROM LATE MORNING THROUGH LATE AFTERNOON. A FIRE WEATHER WATCH IS ALSO IN EFFECT FRIDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS84 KMOB 191047 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 547 AM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY AFTERNOON ACROSS ALL OF THE WESTERN FLORIDA PANHANDLE FOR THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN 25 AND 35 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON SEA BREEZE WILL KEEP HUMIDITY ABOVE 35 PERCENT. A WEAK FRONT CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR INTO THE REGION ON FRIDAY AND THE FIRE WEATHER WATCH FOR FRIDAY MAY NEED TO BE UPGRADED TO A RED FLAG WARNING. FLZ002-004-006-008-191900- /O.CAN.KMOB.FW.A.0033.070419T1800Z-070419T2300Z/ /O.CON.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 547 AM CDT THU APR 19 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE WESTERN FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY FOR THE IMMEDIATE COAST OF THE WEST FLORIDA PANHANDLE... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-003-005-191900- /O.CON.KMOB.FW.W.0042.070419T1800Z-070419T2300Z/ /O.CON.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 547 AM CDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON FOR THE INLAND AREAS OF THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE WEST FLORIDA PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR FRIDAY AS WELL. $$
000 WWUS84 KMOB 191853 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE INLAND ZONES OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON HAS BEEN UPGRADED TO A RED FALG WARNING DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN 25 AND 30 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON SEA BREEZE WILL KEEP HUMIDITY IN THE 30 TO 35 PERCENT. A WEAK FRONT CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR INTO THE REGION ON FRIDAY...PROMPTING THE UPGRADE TO A RED FLAG WARNING FOR SATURDAY. FLZ002-004-006-008-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.EXA.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SEASONABLY WARM AND DRY AIMRASS WILL PERSIST OVER THE AREA INTO THE WEEKEND. RELATIVE HUMITITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON AND SATURDAY AFTERNOON... BOTTOMING OUT AROUND 25 PERCENT EACH AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001-003-005-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.CON.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMOB 191857 CCA RFWMOB RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TODAY ACROSS THE THE WESTERN FLORIDA PANHANDLE FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON HAS BEEN UPGRADED TO A RED FLAG WARNING DUE TO THE POTENTIAL OF LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA THROUGH THE WEEKEND. NORTHERLY WINDS TODAY WITH LOWEST HUMIDITY BETWEEN 25 AND 30 PERCENT...EXCEPT ALONG THE COAST...WHERE A LATE AFTERNOON SEA BREEZE WILL KEEP HUMIDITY IN THE 30 TO 35 PERCENT. A WEAK FRONT CROSSING THE AREA LATE THIS AFTERNOON WILL BRING A SURGE OF DRIER AIR INTO THE REGION ON FRIDAY...PROMPTING THE UPGRADE TO A RED FLAG WARNING FOR SATURDAY. FLZ002-004-006-008-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.EXA.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SEASONABLY WARM AND DRY AIRMASS WILL PERSIST OVER THE AREA INTO THE WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR MORE THAN 4 HOURS THIS AFTERNOON AND SATURDAY AFTERNOON...BOTTOMING OUT AROUND 25 PERCENT EACH AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ001-003-005-200300- /O.UPG.KMOB.FW.A.0034.070420T1600Z-070421T0000Z/ /O.NEW.KMOB.FW.W.0043.070420T1600Z-070421T0000Z/ /O.CON.KMOB.FW.W.0042.000000T0000Z-070419T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 153 PM CDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY IS EXPECTED OVER THE WEST FLORIDA PANHANDLE THIS AFTERNOON. ONLY THE IMMEDIATE COAST SHOULD SEE HUMIDITY REMAINING ABOVE 35 PERCENT THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WINDS AT TIMES WILL BE GUSTY FROM THE NORTH AT 10 TO 15 MPH ON THURSDAY WITH LOWEST HUMIDITY VALUES GETTING DOWN TO AROUND 30 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR FRIDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 11:30 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 18, 11:30 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CDT WED APR 18 2007
.UPDATE...HAVE UPDATED THE PACKAGE TO REFLECT THE CURRENT BLOB OF
RAIN BEING MOSTLY CONFINED TO THE EASTERN THIRD OF THE FA. DO HAVE A
FEW LINGERING SHOWERS BEHIND...BUT EXPECT MOST OF THIS TO BE GONE BY
EARLY TO MID AFTERNOON. ALSO BUMPED THE MAX TEMPS DOWN A BIT TO
REFLECT THE LOSS OF INCOMING HEATING...ESPECIALLY OVER THE EASTERN
HALF OF THE FA...BUT SEE SIGNIFICANT BREAKS WEST...SO LESS OF A DROP
THERE. LAST OF GRIDS GOING OUT AS I TYPE.
16
&&
******************* PREVIOUS FROM 315 AM ************************
.SHORT TERM...(TODAY AND TONIGHT)...H5 LOW IS WEAKENING AND LIFTING
OUT TO THE NORTHEAST FROM THE OZARKS. LOCAL RADAR SHOWS A LOT OF
RETURN BUT LITTLE PRECIPITATION REACHING THE SURFACE...MOSTLY
FALLING FROM A MID LEVEL DECK. EVENING SOUNDINGS WERE DRY IN THE LOW
LAYERS BUT STILL ENOUGH MID LEVEL INSTABILITY FOR SCATTERED
THUNDERSTORMS THIS MORNING. WATER VAPOR LOOPS SHOW A DRIER AIR MID
LAYER JUST TO THE WEST WITH THE INFRARED LOOP SHOWING LOWER CLOUDS
BACK ACROSS LOUISIANA. THINK THERE MAY BE SOME PARTLY CLOUDY SKIES
EARLY THIS MORNING...WHICH WOULD ALLOW SOME HEATING OF THE LOWEST
LAYER SOME INSTABILITY FOR WHATS LEFT OF THE UPPER TROUGH WHEN IT
COMES ACROSS LATER TODAY. HENCE WILL LEAVE MOSTLY SCATTERED POPS IN
FOR THE DAY...BUT NOT EXPECTING MUCH IN THE WAY OF RAIN TOTALS. MAY
BE A FEW ISOLATED GUSTY WINDS WITH THE SHOWERS/THUNDERSTORMS WITH
THE DRIER AIR ALOFT. /11
.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)...DEEP LAYER RIDGING
BUILDS ACROSS THE AREA THROUGH THE WEEKEND LEADING TO DRY CONDITIONS
AND WARMING TEMPERATURES. TEMPERATURES WARM TO CLIMATOLOGICAL LEVELS
BY FRI/SAT AND CONTINUE INTO THE FIRST PART OF NEXT WEEK BEFORE
WARMING ABOVE CLIMO LEVELS BY THE MIDDLE PART OF THE WEEK. AS DEEP
LAYER RIDGING SLIDES EAST ON MONDAY...MOISTURE VALUES WILL BEGIN TO
INCREASE AS NEXT UPPER TROUGH DROPS INTO THE SOUTHWESTERN STATES. AS
THIS UPPER TROUGH MOVES INTO THE SOUTHERN PLAINS TUE INTO WED...SFC
LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL DEVELOP. THE LOWERING
PRESSURES ACROSS THE PLAINS WILL ALLOW BETTER LOLVL MOISTURE TO FLOW
INTO THE REGION W/ SMALL RAIN CHANCES RETURNING BY WEDNESDAY
AFTERNOON. THE MORE SIGNIFICANT RAINFALL CHANCES HOLD OFF UNTIL
LATER NEXT WEEK. /13
&&
.MARINE...A GENERAL WESTERLY WINDS OF 10 TO 15 MPH WILL GRADUALLY
BECOME NORTH AS THE WEAK SURFACE LOW MOVES EAST OF THE MARINE AREA.
NOT EXPECTING MUCH OVER 15 KNOTS...EXCEPT NEAR ISOLATED TO SCATTERED
THUNDERSTORMS. NORTHERLY WINDS INCREASE TO 15 TO 20 KNOTS THURSDAY
NIGHT AS SURFACE RIDGE NOSES DOWN ACROSS THE COASTAL WATERS FROM THE
NORTH IN THE WAKE OF THE DEPARTING SURFACE LOW. WINDS BACK TO EAST
OR SOUTHEAST BY THE WEEKEND AS SURFACE HIGH MOVES OFF THE SOUTHEAST
COAST AND RIDGE BUILDS BACK TO THE WEST ACROSS THE COASTAL WATERS
FOR THE WEEKEND. /11
&&
.FIRE WEATHER...A SLIGHTLY DRIER AIRMASS ALONG W/ WARMER TEMPS WILL
ALLOW RELATIVE HUMIDITY VALUES TO DROP NEAR CRITICAL LEVELS ON
THURSDAY AND A FIRE WX WATCH WILL BE ISSUED FOR THE FL PANHANDLE
THURS FOR THE POSSIBILITY OF RED FLAG CONDITIONS. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 50 78 52 / 30 00 00 00
PENSACOLA 73 55 79 55 / 30 00 00 00
DESTIN 72 56 76 57 / 30 00 00 00
EVERGREEN 74 47 76 46 / 40 00 00 00
WAYNESBORO 73 49 77 48 / 30 00 00 00
CAMDEN 74 47 75 46 / 40 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
11/DF
13/JCHazardous weather outlook, Apr 18, 2:00 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 200 PM CDT WED APR 18 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 191200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 200 PM CDT WED APR 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN AREA OF RAIN HAS MOVED EAST OF THE AREA...WITH THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER BEING LOW THE REST OF TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:52 AM CDT | Fire Weather Watch | MOB | Walton | 26 hr |
| Apr 18, 3:02 PM CDT | Fire Weather Watch | MOB | Walton | 23 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.